# SDR 2003UALA00224

- Difficulty date: February 27, 2003
- Submitted: March 5, 2003
- Operation: Air carrier
- Aircraft: N555UA
- Make and model: Boeing 757222
- Aircraft serial: 26647
- Aircraft time: 36,988 hours, 13,610 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 600 FUSELAGE EXTERNAL SKIN HAS 3 EA DENTS AND GOUGES ABOVE DOUBLER AT STR 17L.  MAJOR REPAIR ACCOMPLISHED.  SKIN PANEL WAS REPLACED FROM STA 594 TO 660 BUTT JOINT AND FROM STR 14L SKIN LAP TO STR 19L SKIN LAP, SPLICE DOUBLER AT STA 594.
